Parameterized and subexponential-time complexity of satisfiability problems and applications (bibtex)
by ,
Reference:
Parameterized and subexponential-time complexity of satisfiability problems and applicationsIyad A. Kanj, Stefan SzeiderTheoretical Computer Science, volume 607, pages 282–295, 2015.
Bibtex Entry:
@string{tcs="Theoretical Computer Science"}
@article{KanjSzeider15,
  author    = {Iyad A. Kanj and
               Stefan Szeider},
  title     = {Parameterized and subexponential-time complexity of satisfiability
               problems and applications},
  journal   = TCS,
  volume    = {607},
  pages     = {282--295},
  year      = {2015},
  url       = {10.1016/j.tcs.2015.08.029">http://dx.doi.org/10.1016/j.tcs.2015.08.029},
  doi       = {10.1016/j.tcs.2015.08.029},
}
Powered by bibtexbrowser